International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 645-652

The Nachbin compactification via convergence ordered spaces

D. C. Kent and Dongmei Liu

Department of Mathematics, Washington State University, Pullman 99164-3113, Washington, USA

Received 21 April 1992

Copyright © 1993 D. C. Kent and Dongmei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We construct the Nachbin compactification for a T3.5-ordered topological ordered space by tailing a quotient of an ordered convergence space compactification. A variation of this quotient construction leads to a compactification functor on the category of T3.5-ordered convergence ordered spaces.